Alert archive / Mississippi / River Flood Warnings in 2019

River Flood Warning 52, NWS Mobile, AL

October 31, 2019George County, Greene County, Perry County, Mississippi

NWS Mobile, AL issued this river flood warning at Oct 31, 2019, 5:46 PM CDT for George County, Greene County, Perry County, Mississippi. It took effect at Nov 1, 2019, 6:00 AM CDT. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
Oct 31, 2019, 5:46 PM CDT (22:46 UTC)
In effect from
Nov 1, 2019, 6:00 AM CDT
Expired
Nov 3, 2019, 4:00 PM CST
In force
59 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Perry County, MS

The radar

The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Leaf River near McLain (MCLM6).

Action stage
13 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

450 
WGUS44 KMOB 312246
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
546 PM CDT Thu Oct 31 2019



...The National Weather Service in Mobile has issued a flood warning for the 
following river in Mississippi... 

  Leaf Near Mclain affecting George...Greene and Perry Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-012246-
/O.NEW.KMOB.FL.W.0052.191101T1312Z-191103T2200Z/
/MCLM6.1.ER.191101T1312Z.191102T1200Z.191103T1600Z.NO/
546 PM CDT Thu Oct 31 2019

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Leaf Near Mclain
* From Friday morning until Sunday afternoon
* At 5 PM Thursday the stage was...16.1 feet. 
* Minor flooding is forecast 
* Flood stage is 18 feet. 
* Forecast to rise above flood stage by tomorrow morning and continue to rise 
  near 19 feet by Saturday morning. The river will fall below flood stage by Sunday afternoon.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
6 follow-up statements
501 
WGUS84 KMOB 010114
FLSMOB
Flood Statement
National Weather Service Mobile, AL
814 PM CDT Thu Oct 31 2019
 

...The flood warning continues for the following rivers in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-020114-
/O.EXT.KMOB.FL.W.0052.191101T1100Z-191103T2200Z/
/MCLM6.1.ER.191101T1100Z.191102T1200Z.191103T1600Z.NO/
814 PM CDT Thu Oct 31 2019

...Flood Warning extended until Sunday afternoon...The Flood Warning continues 
for
  the Leaf Near Mclain
* From tomorrow morning until Sunday afternoon.
* At 7PM Thursday the stage was 16.6 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18.0 feet.
* Forecast to rise above flood stage by tomorrow morning and continue to rise 
  near 19.0 feet by Saturday morning. The river will fall below flood stage around
  midday Sunday.
* At 18.0 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

MSC039-041-153-020114-
/O.EXT.KMOB.FL.W.0049.000000T0000Z-191106T0200Z/
/LEKM6.1.ER.191027T2010Z.191030T0415Z.191105T2000Z.NO/
814 PM CDT Thu Oct 31 2019

...Flood Warning extended until Tuesday evening...The Flood Warning continues 
for
  the Chickasawhay At Leakesville
* until Tuesday evening.
* At 7PM Thursday the stage was 21.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* The river will continue rising to near 21.5 feet by after midnight tomorrow. 
  The river will fall below flood stage late Tuesday afternoon.
* At 22.0 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
746 
WGUS84 KMOB 011117
FLSMOB
Flood Statement
National Weather Service Mobile, AL
617 AM CDT Fri Nov 1 2019
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 
...The flood warning continues for the following rivers in Alabama...
Mississippi...
 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and 
  Washington Counties. 
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington 
  Counties. 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-021117-
/O.CON.KMOB.FL.W.0050.191102T1200Z-000000T0000Z/
/CLDA1.1.ER.191102T1200Z.191104T1800Z.000000T0000Z.NO/
617 AM CDT Fri Nov 1 2019

The Flood Warning continues for
  the Tombigbee River Near Coffeeville Dam
* From tomorrow morning until further notice.
* At 5 AM Friday the stage was 24.1 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 29.0 feet.
* Forecast to rise above flood stage by tomorrow morning and continue to rise 
  near 32.5 feet by Monday early afternoon.
* At 29.0 feet...Pastureland becomes flooded. Livestock should be moved to 
  higher ground. Old Ferry Road near the river begins to flood.

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
 3160 8810 3178 8822                  

$$

ALC023-025-129-021117-
/O.CON.KMOB.FL.W.0051.191102T0532Z-000000T0000Z/
/LRYA1.1.ER.191102T0532Z.191105T0600Z.000000T0000Z.NO/
617 AM CDT Fri Nov 1 2019

The Flood Warning continues for
  the Tombigbee River Near Leroy
* From after midnight tomorrow until further notice.
* At 6 AM Friday the stage was 18.9 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 24.0 feet.
* Forecast to rise above flood stage by after midnight tomorrow and continue to 
  rise near 26.3 feet by early Tuesday morning.
* At 24.0 feet...Flooding of low lying farm and pasturelands begins. Cattle in 
  low lying areas should be moved to higher ground.

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$

MSC039-041-111-021117-
/O.CON.KMOB.FL.W.0052.000000T0000Z-191103T2200Z/
/MCLM6.1.ER.191101T0840Z.191102T1200Z.191103T1600Z.NO/
617 AM CDT Fri Nov 1 2019

The Flood Warning continues for
  the Leaf Near Mclain
* until Sunday afternoon.
* At 5 AM Friday the stage was 18.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18.0 feet.
* The river will continue rising to near 19.0 feet by tomorrow morning. The 
  river will fall below flood stage  late Sunday morning.
* At 18.0 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

MSC039-041-153-021117-
/O.EXT.KMOB.FL.W.0049.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.191027T2010Z.191102T1200Z.000000T0000Z.NO/
617 AM CDT Fri Nov 1 2019

...Flood Warning extended until further notice...The Flood Warning continues for
  the Chickasawhay At Leakesville
* until further notice.
* At 5 AM Friday the stage was 21.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* The river will continue rising to near 23.0 feet by tomorrow morning then 
  begin falling.
* At 22.0 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
072 
WGUS84 KMOB 011624
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1124 AM CDT Fri Nov 1 2019
 

...The flood warning continues for the following river in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-021623-
/O.EXT.KMOB.FL.W.0052.000000T0000Z-191103T2230Z/
/MCLM6.1.ER.191101T0840Z.191102T0600Z.191103T1630Z.NO/
1124 AM CDT Fri Nov 1 2019

...Flood Warning extended until Sunday afternoon for
  the Leaf Near Mclain
* until Sunday afternoon.
* At 11 AM Friday the stage was 18.7 feet. 
* Minor flooding is occurring. 
* Flood stage is 18 feet.
* The river will continue rising to near 19.5 feet by after midnight tomorrow. 
  The river will fall below flood stage late Sunday morning.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
834 
WGUS84 KMOB 020131
FLSMOB
Flood Statement
National Weather Service Mobile, AL
831 PM CDT Fri Nov 1 2019
 

...The flood warning continues for the following rivers in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 
  
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-030131-
/O.EXT.KMOB.FL.W.0052.000000T0000Z-191103T1200Z/
/MCLM6.1.ER.191101T0840Z.191102T0600Z.191103T0600Z.NO/
831 PM CDT Fri Nov 1 2019

...Flood Warning extended until Sunday morning...The Flood Warning continues for
  the Leaf Near Mclain
* until Sunday morning.
* At 8 PM Friday the stage was 18.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18.0 feet.
* The river will crest near 18.9 feet late tonight.
  The river will fall below flood stage early Sunday morning.
* At 18.0 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

MSC039-041-153-030131-
/O.CON.KMOB.FL.W.0049.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.191027T2010Z.191102T1200Z.000000T0000Z.NO/
831 PM CDT Fri Nov 1 2019

The Flood Warning continues for
  the Chickasawhay At Leakesville
* until further notice.
* At 8 PM Friday the stage was 22.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* The river will continue rising to near 23.0 feet late tonight then 
  slowly fall over the next few days. 
* At 22.0 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
941 
WGUS84 KMOB 021530
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1030 AM CDT Sat Nov 2 2019
 

...The flood warning continues for the following rivers in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-030600-
/O.EXT.KMOB.FL.W.0052.000000T0000Z-191103T0600Z/
/MCLM6.1.ER.191101T0840Z.191102T0015Z.191103T0000Z.NO/
1030 AM CDT Sat Nov 2 2019

...Flood Warning extended until late tonight...The Flood Warning continues for
  the Leaf Near Mclain
* until late tonight.
* At 10 AM Saturday the stage was 18.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by this evening.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
503 
WGUS84 KMOB 030118
FLSMOB
Flood Statement
National Weather Service Mobile, AL
818 PM CDT Sat Nov 2 2019
 

...The flood warning continues for the following rivers in Alabama and
Mississippi...
 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington 
  Counties. 
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-040117-
/O.EXT.KMOB.FL.W.0050.000000T0000Z-191106T1400Z/
/CLDA1.1.ER.191102T1900Z.191104T0600Z.191106T0800Z.NO/
818 PM CDT Sat Nov 2 2019

...Flood Warning extended until Wednesday morning
...The Flood Warning continues for the Tombigbee River Near Coffeeville Dam

* until Wednesday morning.
* At 7 PM Saturday the stage was 29.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 29.0 feet.
* The river will continue rising to near 30.8 feet by early Monday morning. The 
  river then will fall below flood stage early Wednesday morning.
* At 29.0 feet...Pastureland becomes flooded. Livestock should be moved to 
  higher ground. Old Ferry Road near the river begins to flood.

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
 3160 8810 3178 8822                  

$$

ALC023-025-129-040117-
/O.EXT.KMOB.FL.W.0051.191103T1036Z-191107T0142Z/
/LRYA1.1.ER.191103T1036Z.191104T1200Z.191106T1942Z.NO/
818 PM CDT Sat Nov 2 2019

...Flood Warning extended until Wednesday evening
...The Flood Warning continues for the Tombigbee River Near Leroy

* From early tomorrow until Wednesday evening.
* At 8 PM Saturday the stage was 23.2 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 24.0 feet.
* Forecast to rise above flood stage by early tomorrow and continue to rise near
  24.4 feet by Monday morning. The river will then fall below flood stage Wednesday morning.
* At 24.0 feet...Flooding of low lying farm and pasturelands begins. Cattle in 
  low lying areas should be moved to higher ground.

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$

MSC039-041-111-030837-
/O.EXT.KMOB.FL.W.0052.000000T0000Z-191103T0837Z/
/MCLM6.1.ER.191101T0840Z.191102T0015Z.191103T0237Z.NO/
818 PM CDT Sat Nov 2 2019

...Flood Warning extended until late tonight
...The Flood Warning continues for the Leaf Near Mclain
  
* until late tonight.
* At 7 PM Saturday the stage was 18.1 feet. 
* Minor flooding is occurring.
* Flood stage is 18.0 feet.
* The river has crested and will continue to fall to below flood stage tonight.
* At 18.0 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

MSC039-041-153-040117-
/O.EXT.KMOB.FL.W.0049.000000T0000Z-191107T1600Z/
/LEKM6.1.ER.191027T2010Z.191102T1030Z.191107T1000Z.NO/
818 PM CDT Sat Nov 2 2019

...Flood Warning extended until Thursday morning
...The Flood Warning continues for the Chickasawhay At Leakesville

* until Thursday morning.
* At 7 PM Saturday the stage was 22.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* The river has crested and will fall to below flood stage by Thursday morning.
* At 22.0 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Oct 31, 3:56 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Oct 31, 3:56 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
356 PM CDT Thu Oct 31 2019

.NEAR TERM /Now Through Friday/...With the cold front having pushed
through the area, a much drier and cooler airmass settles in through
the next 24 hours as high surface pressure builds into the eastern
CONUS. Biggest focus over this period will be on low temps late
tonight into early Friday morning. Latest guidance continues to
suggest temps across the interior portion of the area (roughly along
and north of Highway 84) dipping to or just above freezing, with
areas closer to the coast remaining a few degrees warmer in the mid
to upper 30s. A few spots could dip just below freezing right around
sunrise, though given the isolated nature of this occurrence am
foregoing a Freeze Warning issuance at this time. North winds around
10 mph should limit frost tonight, so am also holding off on a Frost
Advisory at this time. However, cannot rule out some very patchy
development right around sunrise Friday morning in low-lying or
sheltered areas where the wind may be calmer. Will continue to
closely monitor conditions and trends today/tonight as minor changes
to temps or winds could result in better chances at frost
development. Friday will be cool, dry, and sunny with high temps
reaching the upper 50s to low 60s. /49

.SHORT TERM /Friday night Through Sunday night/...A dry zonal mid
level flow pattern will prevail over the region through the
weekend while a strong surface ridge of high pressure builds
eastward across the southern and eastern CONUS. Dry weather and
below normal temperatures are expected through the short term
period. Highs Saturday and Sunday will range form the upper 50s to
lower 60s over southeast MS and southwest AL and in the mid 60s
over the western FL panhandle and portions of south central AL.
Lows on Friday and Saturday nights should continue to range in the
mid to upper 30s over much of the interior, with lower to mid 40s
near the immediate coast and the beaches. Lows Sunday night should
moderate slightly into the upper 30s to lower 40s over the
interior, with mid to upper 40s expected along the immediate
coast. /21

.LONG TERM /Monday Through Thursday/...An upper level trough will
deepen over the Upper Midwest and Great Lakes region Monday into
Tuesday, allowing for a more southwesterly flow component aloft
across our region. A zone of enhanced deep layer moisture
associated with a shortwave impulse within this flow pattern may
bring a low chance of rain showers back into the forecast Monday
night into Tuesday, with POPs a little more favored closer to the
coast. Flow becomes more zonal Wednesday into Thursday, and there
could be enough moisture for isolated showers around the region,
but POPs otherwise remain rather low. High temperatures should
moderate back into the 70s over most areas early to mid next
week, with morning lows coming back up into the 50s. /21

&&

.MARINE...A Small Craft Advisory remains in effect for the local
marine area through tonight as strong offshore flow continues in the
wake of today's cold front. Winds gradually diminish during the day
Friday before a second surge of cold air pushes through over the
weekend, bringing strong offshore flow back to the area Saturday
night into Sunday morning. Another Small Craft Advisory will likely
be needed for that time frame. Winds relax once again on Sunday
before shifting to easterly, where they remain through the early
part of next week. /49

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      35  60  37  62  39  62  42  68 /   0   0   0   0   0   0   0  10
Pensacola   38  61  44  63  43  64  48  70 /   0   0   0   0   0   0   0  10
Destin      43  61  47  64  46  64  51  70 /   0   0   0   0   0   0   0  10
Evergreen   35  60  37  62  38  63  41  69 /   0   0   0   0   0   0   0  10
Waynesboro  33  54  35  58  35  57  37  65 /   0   0   0   0   0   0   0   0
Camden      34  58  37  60  37  61  40  66 /   0   0   0   0   0   0   0   0
Crestview   35  61  38  64  40  64  43  70 /   0   0   0   0   0   0   0  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 7 PM CDT this evening for ALZ265-266.

FL...High Rip Current Risk until 7 PM CDT this evening for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory until noon CDT Friday for GMZ630>636-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 31, 4:55 PM CDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
455 PM CDT Thu Oct 31 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-012200-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
455 PM CDT Thu Oct 31 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Tonight

A high risk of rip currents remains in effect for coastal portions
of the area until 7 pm, after which a moderate risk of rip
currents is in effect.

Low temperatures tonight will drop to the mid 30s over much of the
area, dropping to just above freezing well inland while upper 30s
are expected near the coast.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A moderate risk of rip currents is in effect for coastal portions
of the area through Sunday.

Lows Friday night and Saturday night mainly range from the mid
30s inland to the lower 40s at the coast, and may drop to just
above freezing well inland.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Wednesday.

GMZ630>636-650-655-670-675-012200-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
455 PM CDT Thu Oct 31 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Tonight

A Small Craft Advisory is in effect for the entire marine area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Small Craft Advisory is in effect for the entire marine area
until noon on Friday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:52 AM CDTSpecial Weather StatementMOBWayne53 min
Oct 31, 4:52 AM CDTSpecial Weather StatementMOBGreene38 min
Oct 31, 4:58 AM CDTSpecial Weather StatementMOBStone47 min
Oct 31, 5:28 AM CDTSevere Thunderstorm WarningMOBGeorge, Greene, Perry, Stone22 min
Oct 31, 7:05 AM CDTSpecial Weather StatementMOBGeorge55 min

Nearby

River Flood Warnings in Mississippi, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.